# SDR SWAA2014072530352

- Difficulty date: July 10, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,495 hours, 43,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED BETWEEN BS 794 TO 807 BETWEEN STRINGER 25R TO 26R.  REPAIRED SKIN IAW EA.
